This is my #4 Blog of 30….I almost fell asleep before I posted!
I received a letter today On the Dire effects of long term use of Omeprazole (Prilosec). So My Doctor can find a drug for anxiety Trashy….why? because its for anxiety? perhaps he could offer a muscle relaxer? I don’t know what else could be causing my throat to feel as if I swallowed my pillow, and it got stuck, But I do know that I am not pretending…..So now I get a notice that If I take the stomach medicine prilosec (generic) that with long term use it can cause my bones to start breaking, and my hips to deteriorate (lately mine have been hurting pretty bad) and I have been on this now for about 2 years? But THAT is OK? You can kill me? but I cant Kill me?
I suppose I should let it all go, but I am so fed up with changing doctors, and I KNOW they are not God, But I would love one that would show some real care and Concern? Perhaps I WOULD be better off going to a Veterinarian, They can figure out whats wrong “without” the patient saying a word! I may just ask my vet the next time I take my Fur Kids in for their shots!
So here is another little Digital page I did! Hope you enjoy!! I shall return on the Morrow!